| Model Number |
BB10G09R2 |
| Medical Device Problem Codes |
Material Separation (1562); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during extracorporeal life support (ecls), there was a flow issue with the custom tubing pack.The pigtail used for continuous renal replacement therapy (crrt) was noted to be loose to secure and restrictive to flow.The perfusion, nursing and intensivist team pride themselves on crrt through vitalflow.The new stopcocks have impacted their events data and have also had an effect on a study they are working on.They requested another stopcock part (b)(6).They stated that these stopcocks are not performing like the stopcocks (b)(6) previously used in the pack.See attached.The device was replaced to complete the procedure.No patient complications have been reported as a result of this event.Medtronic received additional information that the patient required an iv line placed for crrt.